Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quantized enveloping algebras
for Borcherds superalgebras


Authors: Georgia Benkart, Seok-Jin Kang and Duncan Melville
Journal: Trans. Amer. Math. Soc. 350 (1998), 3297-3319
MSC (1991): Primary 17B37, 17B65, 17B67, 81R50
MathSciNet review: 1451594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct quantum deformations of enveloping algebras of Borcherds superalgebras, their Verma modules, and their irreducible highest weight modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B37, 17B65, 17B67, 81R50

Retrieve articles in all journals with MSC (1991): 17B37, 17B65, 17B67, 81R50


Additional Information

Georgia Benkart
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706-1388
Email: benkart@math.wisc.edu

Seok-Jin Kang
Affiliation: Department of Mathematics, College of Natural Sciences, Seoul National University, Seoul 151-742, Korea
Email: sjkang@math.snu.ac.kr

Duncan Melville
Affiliation: Department of Mathematics, St. Lawrence University, Canton, New York 13617
Email: dmel@music.stlawu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02058-3
PII: S 0002-9947(98)02058-3
Received by editor(s): October 1, 1996
Additional Notes: The first author was supported in part by NSF Grant #DMS-9300523
The second author was supported in part by the Nondirected Research Fund, Korea Research Foundation, 1996
The third author was supported in part by a Faculty Research Grant from St.\ Lawrence University
Article copyright: © Copyright 1998 American Mathematical Society